# SDR 95ZZZX2017

- Difficulty date: April 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47488
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 95607887
- Condition: Lock Up
- Location: Nr 1
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLL/ATL - FLT 128 - AFTER LANDING, AIRCRAFT TAXIED OFF OF ACTIVE RUNWAY WHERE THE NR 1 BRAKE LOCKED UP.  REMOVED AND REPLACED THE NR 1 AND NR 2 BRAKE ASSEMBLIES.
